MathSciNet Relay Station
MathSciNet bibliographic data
MR1953294 (2004d:33019) 33D52 (17B67 33D45)
Ion, Bogdan Nonsymmetric Macdonald polynomials and Demazure characters. Duke Math. J. 116 (2003), no. 2, 299–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement